Edgy Paranoid Insomnia And Anxiety

2 Replies Updated



Conversation Starter

Mike Says:
via mobile

Oxycodone and prednisone , What side effects mentally do these drugs have when taken together.


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Mike! How are you?

Those can be typical side effects of the Prednisone, as reported by the FDA, you may also experience nausea, acne and headache.

These symptoms should go away a few days after you finish your course of treatment, if not, please speak to your prescriber.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
2
Jason Says:
via mobile

Can the combination Of oxycodone and prednisone cause tremors?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Insomnia and anxiety
I had a burning skin sensation that turned into a sore throat. I was prescribed the 4mg pack and antibiotic. After day 1... 2 replies
anxiety dpression insomnia
in2007 i was in horrible anxiety i would pace for hours a doctor gave me cymbalta i d stop pacing but still with anxiety... 2 replies
Is Nexito Plus is the correct medicine for Insomnia due to anxiety?
Im prescribed with Nexito Plus from last 3 months. I want to know that, is this medicine is dependable and how long can ... 8 replies
dallas doctors willing to prescribe benzos for anxiety & insomnia
I need help finding doctor in dallas willing to prescribe xanax or klonopin. These qre the only drugs that help my anxie... 4 replies
insomnia and levothyroxine
I underwent radioactive Iodine and my endoc put me onto hormone replacement and had synthroid 150mcg for more than a yea... 4 replies
Norco and insomnia
My mother was taking this medication after surgery yesterday and has not slept at all. Could this be contributing? ## Wh... 2 replies
Prozac and insomnia
I am on 5 th week 20 mg of Prozac. Up to 5 days I was also taking xanax .50mg per day. Now that I feel better with my de... 2 replies
Viibryd and insomnia
I have been on Viibryd (40 mg) for 6 months and for the last three weeks I have not slept more than one or two hours per... 5 replies
Cymgen Insomnia and Nocturia
I have been on Cymgen for 3 months now. First on 60mg in morning and now reduced to 30mg at night. I have started weeing... 2 replies
respridol and insomnia
I have been suffering from acute sleep deprivation and found it very difficult to get expert advice or understanding. It... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 July 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA